# SDR CALA0700511

- Difficulty date: September 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 62,513 hours, 32,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FUSELAGE R-2 DOOR LOWER HINGE CUTOUT AT STA 947.5-967, S14R TO S15R.  THE CRACKED AREA WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-60-01, REPAIR 7.
